# SDR CALA2025032403112

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 67,156 hours, 29,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER R INSTALLED SERVICEABLE BATTERY EPSU 12WL REF. AMM 33-51-38-400-002-A. OKAY TO CONTINUE.PARTS USED: 18-3351-3-0001, QTY :1
